Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suggest treatment for stomach upset and pain in penis after taking Tazzale and Duralast

User rating for this question
Answered by

Practicing since : 2005
Answered : 947 Questions
Hi Doctor, My query is that I have been prescribed Tazzale 20 MG and Duralast 30 MG (along with Ignitor). Though the medicine is usefule for ED and PE but due to side affect, I face lot of stomach upset and pain in penis . Any advice for reducing this. Best Regards XXXXXXX
Posted Sun, 16 Feb 2014 in Sexual Problems
Answered by Dr. Manisha Gopal 28 minutes later
Brief Answer: Try drug break for few days. Detailed Answer: Hello, You have been on three medicines for ED and PME. they are helpful; but you have difficulty in bearing the Side effects. I hope you are using these with a prescription from a doctor. Ignitor -- is a multi vitamin, so it is not associated with much side effects you are facing, you may go on taking it daily. Tadalafil ( tazzale)-- is most probably related to all stomach complaints and pain in penis. These side effects usually go away within few hours to maximum of two days of taking the drug. But if you are taking the drug daily then it may cause concerns. In such cases, I would either choose to change the drug or give you a free interval. One may think of reducing the dosage, if possible.. Best will be to go for drug break for few days and then start it , may be on alternate days. Dapoxetine-- is a newer formulation for PME managment, it is good that it can be taken just 1/2 hour only before the sexual activity and not daily. So, stick to its use only when needed. Hope the reply is useful Feel free to ask more questions for clarification If you are satisfied, kindly close the query and rate the answer Dr. Manisha Gopal MD Psychaitry
Above answer was peer-reviewed by
Follow-up: Suggest treatment for stomach upset and pain in penis after taking Tazzale and Duralast 1 hour later
Thanks Doctor, I am taking both medicines on SOS Basis. And u are right tazzle may be causing problem. Is it okay for this sysmpton on SOS basis also. I am using prescrition which is six months old and duralast is not availalble.Can i use Dapoxetine as suggested by you. Kindly advice. Kind Regards
Answered by Dr. Manisha Gopal 1 hour later
Brief Answer: SOS use can give problem, visit urologist Detailed Answer: Hello, Yes, tazzale can cause these symptoms on SOS use also, as these are its commonest side effects. Dapoxetine is duralast ( duralast is its market name) only. You are using it for your PME,( it gives good results if it suits someone). one may go upto 60 mg on SOS basis. However, you may use some thing else for ED if this side effect of tazzale bothers you a lot. There is no point in troubling ones self unnecessarily, if that can be avoided. You may try with higher dose of dapoxetine ( dura last ) and see if that helps. ##Also, it will be wise to investigate why you have ED, you are young to have this. You have not given any history of diabetes or high blood pressure. A visit to a urologist will be useful in looking out for the cause and managing that. This will may cure ED itself or atlest reduce it. Hope the reply is helpful please feel free to ask more questions for clarification Dr. Manisha Gopal MD Psychiatry
Above answer was peer-reviewed by
Follow-up: Suggest treatment for stomach upset and pain in penis after taking Tazzale and Duralast 23 minutes later
Doctor but duralast is not availabe in market not. Ca you suggest alternative. Best regards
Answered by Dr. Manisha Gopal 7 minutes later
Brief Answer: Try with other names or can take paroxetine Detailed Answer: Hello, Dapoxetine is also available in name of -sustinex, or kutub. See if you can find with these names. If not, then I usually prescribe paroxetine in such cases, it should be taken daily but the effects are much better compared to dapoxetine. It can be started in 20 mg at night and increased if required. Dosage can go upto 40-50 mg a day. Effect comes in a week or so. Hope this helps you Dr. Manisha Gopal MD psychiatry
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor